# SDR DALA2018122107332

- Difficulty date: December 21, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N862DA
- Make and model: Boeing 777232
- Aircraft serial: 29734
- Aircraft time: 83,524 hours, 9,915 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1455-1495
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7003, L/P 0872603) CABIN R3 DOOR AREA SEAT TRACK FROM STA 1455-1495 RBL=75 FOUND CORRODED AS MARKED. CABIN R3 DOOR AREA BET STA 1445-STA 1557 AT RBL 75 ATTACHED CORRODED SEAT TRACK REMOVED AND REPAIRED WITH NEW SEAT TRACK SECTION AS PER DELTA ER/A 539376-14 REV ORIGINAL AND B777-200 SRM 53-00-52 REPAIR 3 FIG 202.
